# SDR IPXA2025011630972

- Difficulty date: January 10, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N263UP
- Make and model: Doug MD-11F
- Aircraft serial: 48782
- Aircraft time: 100,181 hours, 20,377 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Misinstalled
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO SLIDE IN SHIPPING CONFIGURATION, REMOVE AND REPACK R1 DOOR SLIDE PER APPLICABLE AMM ATA 52-11 VERIFIED STEP 2 C/W.
